?

Log in

No account? Create an account
 
 
10 September 2010 @ 05:57 pm
Hello Anna *~-~*  
I posted this on my twitter earlier, but last week I had the chance to meet Tsuchiya Anna! =^-^= It was for my monthly column in Asahi Weekly, and it was so much fun!! Despite the intense heat, she was such a sweetie! I'll write more about that some other time, after the article comes out! ^-^

Actually, I've mentioned the possibility of having a rather serious disease before, but this week it was confirmed that I have ITP. I've just started taking stereoids for it, which has a high possibility of clearing it up. But of course immediately I caught a cold!! The first time that I've had a cold the entire year, despite how freezing it was for more than half of the year! ^o^;;; So, I'm kind of in misery at the moment T_T I want to sleep and sleep and sleep and that's it, but I can't sleep because my throat and eyes and nose and head are so uncomfortable. x.x But hopefully it will clear up, and there won't be any complications!! x.x! Ganbarimasu!

Actually, I have gotten settled into the new place, but feel pretty icky. I'd really like to go on a shopping spree!! So I set a weird goal for myself for the rest of the month: make $1000 and take me and Eda on a clothes shopping spree in Harajuku! I think I will start small, by making stickers... I'm not sure what else. Let's put this sleepy medicated brain to work, huh! =D Wish me luck!

Since I've been drawing and not gotten anywhere good today, I will put it to better use and do translations for a little while! I've been neglecting them, but here we go! Oo!
 
 
 
ルリdemonruri on September 10th, 2010 09:09 am (UTC)
:O thats not good I hope you get better though!!!

Im curious if it gets worse would you actually goto an american hospital or still stay in japan? I just went to the doctors recently in nagoya and they all told me different things about a bump on my arm :( then i saw a european doctor and told me it was only a bruise and nothing to be worried about.

:O you can fit into clothing from harajuku ^o^ im jealous XD
Hi-chan (火ちゃん)hinoai on September 10th, 2010 09:43 am (UTC)
Actually as long as they're not pants I usually don't have a problem. ^^ Although the shoulders DO tend to not be wide enough for me, though it's the same for American sizes. I have huge shoulders! ^^;;

Oh no, I wouldn't ever move to America just to go to the hospital. Not unless my life was in jeapordy. I'm sure that they can do just fine enough here. And of course, I could never afford healthcare over there.
Yukikowingmyway on September 10th, 2010 09:11 am (UTC)
Oh wow...I hope you will feel better soon...Do take good care of yourself! I read about ITP on wiki and to be honest, it sounds so complicated =.= Anyways, wishing you a speedy recovery! ^^
Hi-chan (火ちゃん)hinoai on September 10th, 2010 09:43 am (UTC)
Thanks! I do, too... :( I've been exhausted ever since I started the medication.
nikitanikita2471 on September 10th, 2010 09:16 am (UTC)
Steroids actually lower your immune system when you take them on a higher dosage. I know because I used to be on high dosages of steroids for a long time and would constantly get colds/infections. Just try to make sure you take vitamin C supplements and eat properly while on the steroids.

I hope the steroids clear up your condition soon so you won't have to be on them for so long!
Hi-chan (火ちゃん)hinoai on September 10th, 2010 09:44 am (UTC)
Yeah, I read that too. I'm sure there is a connection. T_T I almost never get sick!
E: dorihamburgereldoow on September 10th, 2010 09:26 am (UTC)
Ooow if it'll clear up it's ok but I hope you'll get better quickly it sounds pretty uncomfortable.
Hi-chan (火ちゃん)hinoai on September 10th, 2010 09:44 am (UTC)
Yeah.. it's not the ITP, actually that wasn't bad at all. It's the horrible cold! I hate sore throats T_T
ore-samathesundaywriter on September 10th, 2010 09:52 am (UTC)
Get well soon~ I've been sick for the past couple of weeks and agree it is hard to sleep when you're sick, for me I was coughing so badly it disrupted my sleep and it got worse when I reclined.

All the the best with your $1000 project =3=3
Hi-chan (火ちゃん)hinoai on September 10th, 2010 11:49 am (UTC)
Yeah, it's like my throat and nose are burning and it makes it toally miserable. I don't want to mix medicine though.. ToT
Mewgokumew2 on September 10th, 2010 10:57 am (UTC)
Eeks! I hope it'll get cured soon! (Your ITP link is to your photo, btw.)

*hugs*
Hi-chan (火ちゃん)hinoai on September 10th, 2010 11:50 am (UTC)
Thanks for letting me know! OMG that's so annoying when it doesn't copy/paste correctly x.x
人間はリセトしたい時,どうするのですか?melianek on September 10th, 2010 12:22 pm (UTC)
oh jamie, please, do take care of yourself!!!
*worried*
angeangelamori on September 10th, 2010 01:10 pm (UTC)
oh dear, that sounds traumatic! :( do have as much rest as you can. :\
超ちゃ人chochajin on September 10th, 2010 02:04 pm (UTC)
I already commented on your meeting with Anna (can't remember if it was on Twitter or Amebo, though XD).
I was worried and didn't dare to ask you as you didn't mention anything after your hospital visit, but from what I read it doesn't sound too bad, that's good.
I know how you feel, that's what I had in July (WHOLE July!!) -_-
Hope you get well soon! :3
Wee Lisaweelisa on September 10th, 2010 02:29 pm (UTC)
I sip straight vinegar (usually apple cider but I don't know if that makes a difference) and it really helps a sore throat - which I get all the time and it's very annoying.

Also, vinegar should not interfere with any medication.
Hi-chan (火ちゃん)hinoai on September 11th, 2010 12:29 am (UTC)
LOL just the smell of vinegar is enough to make me feel really sick. It's the one food that I hate more than anything in the world! Thanks for the advice, I wish that I could take it though!
Wee Lisaweelisa on September 11th, 2010 01:42 am (UTC)
Opps - I guess it won't help if it makes you sick. I sort of feel that way about warm salt water - I'm sure it would be good to gargle with, but the taste makes me feel too ick.

I've never tried it, but I wonder if lemon or lime juice would also work...hmmmmmmm...
nyagcpinkuneko on September 10th, 2010 02:32 pm (UTC)
Nothing against the girl, but her make-up makes her look like she either got beat up and she's trying to do her best impression of a raccon. (>.>;;)
night_owl_9: AmericaRussianight_owl_9 on September 10th, 2010 03:10 pm (UTC)
Tsuchiya Anna! That's so cool! :D

I'm sorry that you've been so sick - hopefully you'll get better soon :) I'm sending my best wishes your way! :)
Sheryl Nomepocket_girl on September 10th, 2010 06:08 pm (UTC)
aww, get better soon!

i wonder, if you are going to Manga-ka Off-kai next Friday?
Mako-chan will take you along, right? ^^
I thought so, so I didn't invite you from me this time.
But, just in case, I am asking here ^^
Hi-chan (火ちゃん)hinoai on September 11th, 2010 12:27 am (UTC)
Oh! I don't ever check Mixi, so I didn't know about it! I'll ask him if he's going, thanks for letting me know!
(Deleted comment)
Hi-chan (火ちゃん)hinoai on September 11th, 2010 12:25 am (UTC)
That's a great idea, and I've been wanting to for a long time! But it's too expensive to get them made at this stage. Hopefully I can in the future! ^^
N/Acherrypop on September 11th, 2010 01:56 am (UTC)
I LOVE HER! She's hilarious! I met her when she came to LA and was so humbled by how down to earth and funny she is!! I think she could be a comedian if she was not a singer. :)
amarylliszaiamarylliszai on September 12th, 2010 03:59 pm (UTC)
*hugs*
I hope the steroids work and no more compilations after that. And of course you get that much needed sleep/rest. Good Luck with the shopping goal ^_^
(Deleted comment)
Hi-chan (火ちゃん)hinoai on September 13th, 2010 12:57 pm (UTC)
Do you mean prints?

I did ship out all of the prints quite a while ago, so barring some kind of disaster (or move) you should have gotten it by now. If you send me an email, we can discuss it further ^-^ My email is hinoai at hotmail dot com ^^
Yasako, the Reuben Slutyasako on September 14th, 2010 08:54 am (UTC)
I just wanted to give you a tip.

I was on steroids for over 6 years and I just want to say that it can really affect your mood...you know how weightlifters get roid rage? Think of it like that only on a milder level. If you feel yourself getting more irritated than usual just remember that it's probably the medication.